5 Publikationen

Alle markieren

[5]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918651
P. Moehlmeier, A. Rusinowska, and E. Tanimura, “Competition for the access to and use of information in networks”, MATHEMATICAL SOCIAL SCIENCES, vol. 92, 2018, pp. 48-63.
PUB | DOI | WoS
 
[4]
2017 | Bielefelder E-Dissertation | PUB-ID: 2915500 OA
P. Möhlmeier, The Role of Externalities in Social and Economic Networks, Bielefeld: Universität Bielefeld, 2017.
PUB | PDF
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904117
P. Moehlmeier, A. Rusinowska, and E. Tanimura, “A DEGREE-DISTANCE-BASED CONNECTIONS MODEL WITH NEGATIVE AND POSITIVE EXTERNALITIES”, JOURNAL OF PUBLIC ECONOMIC THEORY, vol. 18, 2016, pp. 168-192.
PUB | DOI | WoS
 
[2]
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674096 OA
P. Moehlmeier, A. Rusinowska, and E. Tanimura, A degree-distance-based connections model with negative and positive externalities, Center for Mathematical Economics Working Papers, vol. 479, Bielefeld: Center for Mathematical Economics, 2013.
PUB | PDF
 
[1]
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2915402 OA
P. Moehlmeier, A. Rusinowska, and E. Tanimura, A degree-distance-based connections model with negative and positive externalities, Working Papers in Economics and Management, vol. 11-2013, Bielefeld: Bielefeld University, Department of Business Administration and Economics, 2013.
PUB | PDF | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918651
P. Moehlmeier, A. Rusinowska, and E. Tanimura, “Competition for the access to and use of information in networks”, MATHEMATICAL SOCIAL SCIENCES, vol. 92, 2018, pp. 48-63.
PUB | DOI | WoS
 
[4]
2017 | Bielefelder E-Dissertation | PUB-ID: 2915500 OA
P. Möhlmeier, The Role of Externalities in Social and Economic Networks, Bielefeld: Universität Bielefeld, 2017.
PUB | PDF
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904117
P. Moehlmeier, A. Rusinowska, and E. Tanimura, “A DEGREE-DISTANCE-BASED CONNECTIONS MODEL WITH NEGATIVE AND POSITIVE EXTERNALITIES”, JOURNAL OF PUBLIC ECONOMIC THEORY, vol. 18, 2016, pp. 168-192.
PUB | DOI | WoS
 
[2]
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674096 OA
P. Moehlmeier, A. Rusinowska, and E. Tanimura, A degree-distance-based connections model with negative and positive externalities, Center for Mathematical Economics Working Papers, vol. 479, Bielefeld: Center for Mathematical Economics, 2013.
PUB | PDF
 
[1]
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2915402 OA
P. Moehlmeier, A. Rusinowska, and E. Tanimura, A degree-distance-based connections model with negative and positive externalities, Working Papers in Economics and Management, vol. 11-2013, Bielefeld: Bielefeld University, Department of Business Administration and Economics, 2013.
PUB | PDF | DOI
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung